# SDR ASAA2023081044571

- Difficulty date: August 10, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N977AK
- Make and model: Boeing 737-9
- Aircraft serial: 43391
- Aircraft time: 4,356 hours, 1,295 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER CROSS BLEED START ENG NBR 2 NBR 1 BLEED LIGHT ILLUMINATED. AT THE GATE AFTER SHUTDOWN MAINT LIGHT ILLUMINATED. GROUNDED - YES. UPON OMF QUERY NOTIED HPSOV ON STATUS PAGE. ACCOMPLISHED EXISTING FAULTS FOUND FAULT CODES 36-00180, 36-11020, 36-12030 AND 36-00051. ACCOMPLISHED IFIM 36-11-00-810-802. ACCOMPLISHED PNEUMATIC ENG ON SYS TEST. PER AMM 36-00-00-730-801. ALL FAULTS CLEARED. BLEED LIGHT MAINT LIGHT AND ANTI ICE LIGHTS EXTIGUSHED A/C OK FOR SERVICE SEAMOC STEVE NOTIFIED.
